# SDR HALA0700414

- Difficulty date: September 26, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 63,553 hours, 29,890 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, BTB NO FUEL TOTAL INDICATION.  FUEL QTY BITE NUISANCE MSG.  NO FAULTS NOTED. OK TO CONTINUE PER BOEING SERVICE LETTER 767-SL-31-032.
